# SDR IPXA2020111762494

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N345UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37867
- Aircraft time: 23,697 hours, 8,509 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: Illuminated
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ETOP, ETOPS FILED OPEN.  LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE.  DEFERRED IAW MEL 26-11-1-1B.
